Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lorazapam

Posted by Amy on September 10, 1999, at 13:43:59

In reply to Re: Lorazapam, posted by Serendipity on July 30, 1999, at 20:16:56

> > > I've just started taking lorazapam for anxiety. I'm worried about accidental overdose. Does anyone know how likily that may happen? How much could I take before I might have to worrie about phycological addiction or overdose?
> >
> > Addiction can occur if you take it continuously for a week or so. Try and only have it every other day cos they,re hard to get off.
> >
> > anna
> And PLEASE do not stop taking lorazepam if you are taking it regularly without medical supervision. You could have a seizure! There are taper schedules available to safely withdraw from this medication.
I never heard of that. My doctor put me on it for a few months and never told me to gradually stop taking it. I guess I'll ask hiim about it.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Amy thread:9221